# SDR HEEA966882

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30PH
- Make and model: Beech 200BEECH
- Aircraft serial: BB635
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 6221879001
- Condition: Defective
- Location: Cockpit Vhf
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLUME CREEPS UP ON ITS OWN.  UNABLE TO ADJUST TRANSMIT COMPRESSOR TO SPECS.
